| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported an issue that occurred during intraocular lens (iol) implantation procedure.The surgeon tried to put lens into eye but the front haptic came out before inserting into the eye, therefore, the surgeon requested a new lens.There was patient contact, but no patient harm.Additional information has been requested but is not available at the time of this report.
Event or Problem Description
According to additional information received the procedure was completed on the same day with a backup lens.
Additional Manufacturer Narrative
Additional information in b.5., and d.10.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint could not be observed.Intraocular lens (iol) was not returned.Only the device was returned.The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced at the depth guard.No damage observed.The product investigation could not identify the root cause for the reported complaint "front haptic came out before inserting into the eye" as the lens was not returned.Only the device was returned for evaluation.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.The product history records confirm that the product met release criteria.The manufacturer internal reference number is: (b)(4).